Title: DIAGONAL DOMINANCE DESIGN OF MULTIVARIABLE FEEDBACK-CONTROL SYSTEMS USING THE STABILITY-EQUATION METHOD
Authors: TSAY, TS
HAN, KW
電子工程學系及電子研究所
Department of Electronics Engineering and Institute of Electronics
Issue Date: 1988
URI: http://hdl.handle.net/11536/4576
ISSN: 0016-0032
Journal: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume: 325
Issue: 4
Begin Page: 485
End Page: 503
Appears in Collections:Articles


Files in This Item:

  1. A1988P215900005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.